MathSciNet Relay Station
MathSciNet bibliographic data
MR1634416 (99f:60167) 60K35 (60H10 60H15 60J80)
Dawson, Donald A.; Perkins, Edwin A. Long-time behavior and coexistence in a mutually catalytic branching model. Ann. Probab. 26 (1998), no. 3, 1088–1138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement